Pacific Journal of Mathematics

Square-free and cube-free colorings of the ordinals.

Jean A. Larson, Richard Laver, and George F. McNulty

Article information

Source
Pacific J. Math., Volume 89, Number 1 (1980), 137-141.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779375

Mathematical Reviews number (MathSciNet)
MR596923

Zentralblatt MATH identifier
0471.04006

Subjects
Primary: 03E10: Ordinal and cardinal numbers
Secondary: 04A10

Citation

Larson, Jean A.; Laver, Richard; McNulty, George F. Square-free and cube-free colorings of the ordinals. Pacific J. Math. 89 (1980), no. 1, 137--141. https://projecteuclid.org/euclid.pjm/1102779375


Export citation

References

  • [1] D. Bean, A. Ehrenfeucht, and G. McNulty, Avoidable patterns in strings of symbols, Pacific J. Math., 85 (1979), 261-294.
  • [2] V. Sierpinski, Cardinal and Ordinal Numbers, Warsawa 1958.